# SDR 2024FA0000426

- Difficulty date: June 5, 2024
- Submitted: June 5, 2024
- Operation: General aviation
- Aircraft: N26SE
- Make and model: Cirrus SF50
- Aircraft serial: 0304
- Aircraft time: 703 hours, 500 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pad
- Part number: 34512304
- Condition: Deteriorated
- Location: Brake Assy
- Part time: 50 hours, 20 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE BAD MATERIAL DISINTEGRATING OFF BRAKE PAD
